MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAN QC; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAN QC; SCREWDRIVERS
Catalog Number 03.614.019
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that a final tightening screwdriver shaft seemed to be slipping and therefore stripping set screws when used with the torque handle.The additional torque shaft in the sets were utilized.No fragments generated, procedure was successfully complete.Concomitant devices reported: unknown setscrews (part# unknown, lot# unknown, quantity unknown), unknown torque handle (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is for one (1) stardrive screwdriver shaft t15/self-retaining qc.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER SHAFT T15/SELF-RETAN QC
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11575159
Report Number2939274-2021-01539
Device Sequence Number4266867
Product Code HXX
UDI-Device Identifier07611819968646
UDI-Public(01)07611819968646
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVER SHAFT F/LOCKSCR T15 F/QC; UNK - LOCKING/SET SCREWS; UNK - LOCKING/SET SCREWS; UNK - TORQUE DEVICES; UNK - TORQUE DEVICES